Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching Medicines
Jul 25, 2005

I am 59 years old and have been HIV+ for 20+ years. I am currently taking Reyataz and it to have caused my stomach to swell to a very large and uncomfortable size. Should I go back to taking a medicine that does not have this side effect? Thanks Phillip

Response from Dr. Young

Thanks for your post, 59.

If a recent switch in medications has caused a new side effect, it's reasonable to suspect that the new med is responsible. I'd talk to your doctor about the symptoms that you're experiencing. BY



Previous
medication timing
Next
End of the holiday?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement